MAUDE Adverse Event Report: Hamilton Medical AG HAMILTON-G5

Hamilton Medical AG HAMILTON-G5
Model Number 159001
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: "tf 5509.Inspiration valve fault.Problem occured during ventilation, resulting in ambient mode." medical intervention was reported, ventilator was replaced.It was reported that the event did not lead to any serious injury or adverse health effects for any patient.
 
Additional Manufacturer Narrative
Hamilton medical ag reference: (b)(4) the manufacturer initiated an investigation.The investigation is ongoing.

Brand Name
HAMILTON-G5
Common Device Name
HAMILTON-G5
Manufacturer (Section D)
Hamilton Medical AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
roxana elena huiet
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key50942911
Report Number3001421318-2026-00612
Device Sequence Number16063925
Product Code CBK
UDI-Device Identifier07630002800013
UDI-Public(01)07630002800013(11)201005(240)159001
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K193228
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number159001
Device Catalogue Number159001
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown